# SDR DL72W951002

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622291
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NR 4 SLAT WAS SENT TO SHOP WITH NR 1174 FOR 2 CRACKS ON NR 2 AND NR 4 RIBS FROM I/B END.  BOTH RIBS WERE REPAIRED PER SRM 57-54-0 FIG 814.
